Makale
Tam Makale
Uluslararası
2011
On strong convergence in real Banach spaces obtained by dropping the Lipshitz condition
APPLIED MATHEMATICS LETTERS
Cilt 24 · Sayı 7 · ss. 1170–1175 · 01.07.2011
Özet
We consider an implicit iterative process for two finite families of mappings in a real Banach space and prove strong convergence results without using the Lipschitz condition on mappings. Our results mainly improve and extend the recent results of Chang et al. (2001, 2009, 2007) [1-3], Cho et al. (2005) [4], Cu (2008) [14], Ofoedu (2006) [9], Schu (1991) [13], Zeng (2003, 2005) [20,21], and Qin et al. (2008) [11,12]. (C) 2011 Elsevier Ltd. All rights reserved.
Atıf için künye
Khan, S. H., & Yıldırım, İ. (2011). On strong convergence in real Banach spaces obtained by dropping the Lipshitz condition. APPLIED MATHEMATICS LETTERS, 24(7), 1170–1175. https://doi.org/10.1016/j.aml.2011.02.001
BibTeX
@article{khan2011-72780,
author = {Khan, Safeer Hussain and Yıldırım, İsa},
title = {On strong convergence in real Banach spaces obtained by dropping the Lipshitz condition},
journal = {APPLIED MATHEMATICS LETTERS},
year = {2011},
volume = {24},
number = {7},
pages = {1170--1175},
issn = {0893-9659},
doi = {10.1016/j.aml.2011.02.001},
url = {https://akademik.atauni.edu.tr/yayinlar/72780-on-strong-convergence-in-real-banach-spaces-obtained-by-dropping-the-lipshitz}
}